Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Rash from Atripla after 1 year?
Sep 3, 2010

I have been taking Atripla for 14 months. I am currently undetectable and my CD4's are at 281. I didn't experience the rash that sometimes comes along with this drug initially. I have had a rash on my stomach, legs and arms for almost 2 weeks. The rash isn't very visible to others but the itching is driving me crazy. I've tried Benadryl and a Cortizone itch cream which helps alittle. Is it common to develope a rash after being on Atripla for over a year?

Response from Dr. Henry

A rash directly related to Atripla (most often efavirenz component) would rarely develop > 3-6 months after starting so most likely other explanation. KH



Previous
swelling and numbness in feet
Next
Why did it take so long to show up

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement